It takes a little while for Lexapro to build up in your system and become effective so I would definilty give it more time and never stop a medicine like Lexapro without talking to your doctor because you can have withdrawl symptoms from stopping it too quickly. After about 7 or so days you should start feeling better if you don't feel better after 2 or 3 weeks then I would go back to your doctor for further treatment.
You're not on a therapeutic dose yet -- for depression, the recommended dose is 10mg, for anxiety 20mg, so you're just getting started. The doc is going slow to see how you react, which means you have a good doc. The fact you're getting sedation is probably a good sign, the increased anxiety not such a good sign, so it's still a mixed verdict out there. I'd keep trying for now. Good luck.
My theory is that I'm getting all worked up expecting the medicine to kick in right away. This pressure is definitely causing more anxiety and more detachment. I hope it really works because I'm feeling more detached than ever. From what I read, it seems like depersonalization/derealization. Thanks.